# SDR ASAA2023062643684

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,475 hours, 1,610 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 474
- Condition: Out Of Position
- Location: #1 Engine
- Part time: 3,316 hours, 957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO MTX LIGHT & FAULT(#1 LEFT FAMV FAULT 36-12020 #1(LH) FAMV IS NOT IN COMMANDED POSITION)----(#PRI1)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. REMOVED AND REPLACED THE #1 L/H FAMV. ALL OPS CHECKS PASSED. REF AMM 36-12-03. THIS CLEARS THE TSR.
